# SDR 2006UALA00306

- Difficulty date: February 17, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 65,734 hours, 8,303 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591
- Part serial: 1775
- Condition: Odor
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL ODOR IN 1ST CLASS AND FLT DECK.  REPORT FROM UAL OSV INDICATES FAILURE OF THE FRONT BEARING P/N 5902975. REFERENCE CMM 21-58-02 FIG 1 - ITEM 300. THE BEARING WAS FOUND SEIZED AND BROKEN IN PARTS. THIS IS A KNOWN FAILURE MODE WHERE THE STATOR STACKS AND THE FAN'S ROTOR COME INTO CONTACT CREATING A BURNED ODOR AND/OR SMOKE.
